International Journal of Communications, Network and System Sciences

Vol.10 No.5(2017), Paper ID 76698, 31 pages

DOI:10.4236/ijcns.2017.105005

 

A Systems-Theoretic Security Model for Large Scale, Complex Systems Applied to the US Air Transportation System

 

Joseph R. Laracy

 

Department of Mathematics and Computer Science, Seton Hall University, South Orange, NJ, USA

 

Copyright © 2017 Joseph R. Laracy et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Laracy, J. (2017) A Systems-Theoretic Security Model for Large Scale, Complex Systems Applied to the US Air Transportation System. International Journal of Communications, Network and System Sciences, 10, 75-105. doi: 10.4236/ijcns.2017.105005.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.